Sturm comparison theorems for some elliptic type equations with damping and external forcing terms
Articles > Article · 2015
Authors: SİNEM ŞAHİNER, AYDIN TİRYAKİ, Emine MISIRLI
Journal of Inequalities and Applications, Journal Indexed in SCI Expanded, International, WoS, 2015, vol 2015
DOI: 10.1186/s13660-015-0594-7
Summary
In this paper we establish Picone-type inequalities for a pair of a damped linear elliptic equation and a forced nonlinear elliptic equation with damped term and give some Sturm comparison theorems via the Picone-type inequality. An oscillation result is also given as an application.